# SDR CA100120001

- Difficulty date: January 17, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 55,303 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: C6CFM12108
- Condition: Damaged
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT CREW TRIED TO RELEASE THE PARK BRAKE BY DEPRESSING BOTH RUDDER PEDALS, CAPTAIN’S SIDE, BUT WERE UNABLE TO RELEASE THE BRAKES. MX EXAMINED THE BRAKE RELEASE MECHANISM AND DISCOVERED THAT THE RT RUDDER PEDAL, CAPTAIN’S SIDE, HAD A PIECE BROKEN OFF THE RUDDER PEDAL AND A ONE RIVET WAS MISSING THAT HOLDS ON THE ATTACHMENT FOR THE BRAKE ACTUATING ROD ASSY. WHEN THE BRAKE PEDALS WERE DEPRESSED THERE WAS NOT ENOUGH MOVEMENT OF THE BRAKE ACTUATING ROD TO RELEASE THE PARK BRAKE. THE RUDDER PEDAL WAS REPLACED AND BRAKE RELEASE SYS TESTED SERVICEABLE.
